Abstract and Applied Analysis

Existence and nonexistence of global solutions of degenerate and singular parabolic systems

Gabriella Caristi

Full-text: Open access

Article information

Source
Abstr. Appl. Anal., Volume 5, Number 4 (2000), 265-284.

Dates
First available in Project Euclid: 10 April 2003

Permanent link to this document
https://projecteuclid.org/euclid.aaa/1049999355

Digital Object Identifier
doi:10.1155/S1085337500000385

Mathematical Reviews number (MathSciNet)
MR1885470

Zentralblatt MATH identifier
1009.35045

Subjects
Primary: 35K55: Nonlinear parabolic equations 35B33

Citation

Caristi, Gabriella. Existence and nonexistence of global solutions of degenerate and singular parabolic systems. Abstr. Appl. Anal. 5 (2000), no. 4, 265--284. doi:10.1155/S1085337500000385. https://projecteuclid.org/euclid.aaa/1049999355


Export citation